


default search action
"Dimension Boundary Between Finite and Infinite Random Matrices in ..."
Wensheng Zhang et al. (2017)
- Wensheng Zhang
, Cheng-Xiang Wang
, Jian Sun
, George K. Karagiannidis
, Yang Yang:
Dimension Boundary Between Finite and Infinite Random Matrices in Cognitive Radio Networks. IEEE Commun. Lett. 21(8): 1707-1710 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.